# SDR FDEA201811013072

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 26,393 hours, 14,812 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 2639336
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULT ILLUMINATED DURING TAKEOFF ROLL, AND THE NR 1 GENERATOR FAULT ILLUMINATED DURING CLIMB OUT OF 2000 FT WITH ECAM. PERFORMED QRH AND RECOVERED THE NR 1 GENERATOR.   INSPECTED THE E & E ON A POST FLIGHT AND FOUND NO OBVIOUS WATER INTRUSION.   PERFORMED A WATER ACCUMULATION CHECK IN THE E & E IAW AMM 05-50-01-00.  E & E WAS DRY, FOUND SLIGHT SEEP JUST ABOVE GCU RACKS.  DRAIN PAN AND DRAIN HOSE ABOVE GCUS WERE INSTALLED AND INTACT.  PERFORMED A BITE OF GPCU IAW IAW AMM 24-41-00.   LAST FLIGHT LEG FAULTS BOTH GCUS.  R & R THE NR 1 GCU IAW AMM 24-22-12-04, OPS CHECKED  NORMAL,  OK FOR SERVICE.  RAN THE NR 1 & 2 ENGINES IAW JRH.  OPS CHECKED NORMAL.  OK FOR SERVICE.
